Jumat, 07 Maret 2014 - 20:56:43 WIB
On antimagic labelings of disjoint union of complete s- partite graphs
Dafik, Mirka Miller, Joe Ryan and Martin Baca, The Journal of Combinatorial Mathematics and Combinatorial Computing, 65 (2008) 41-50
Jurnal Internasional


Abstract:  By an (a,d)-edge-antimagic total labeling of a graph G(V,E)we mean a bijective function f from V(G) U E(G) onto the set {1, 2, . . . , |V (G)| + |E(G)|} such that the set of all the edge-weights, W(uv) = {f(u) + f(uv) + f(v), uv in E(G), is {a, a + d, a + 2d, . . . , a + (|E(G)| − 1)d}, for two integers a>0 and d>=0. In this paper we study the edge-antimagic properties for the disjoint union of complete s-partite graphs.

Key Words: Complete s-partite graph, (a, d)-edge-antimagic total labeling, super (a, d)-edge-antimagic total labeling.

.:: Welcome to Prof. Dafik M.Sc,Ph.D Academic Website ::.